# SDR IPXA1169406

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR DOOR WOULD NOT CLOSE AFTER TAKEOFF.  FOLLOWED ECAM PROCEDURE A AND QRH PROCEDURE.  RETURNED TO DEPARTURE, GEAR EXTENDED NORMAL UPON THEIR RETURN.  DEFERRED IAW 32-30-01.  (SDR OPEN)
